# SDR CALA9700679

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT STA 986 TO 1016, RBL 4 TO RBL 20.  A FLOOR SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, FIGURE 7 AND 51-30-2.
